Quasi-Exact-Solution of the Generalized E ⊗ ε Jahn-Teller Hamiltonian

Ramazan Koç, Hayriye Tütüncüler, Mehmet Koca, Eser Körcük

Research output: Contribution to journalArticle

9 Citations (Scopus)


We consider the solution of a generalized E ⊗ ε Jahn-Teller Hamiltonian in the context of quasi-exactly solvable spectral problems. This Hamiltonian is expressed in terms of the generators of the osp(2, 2) Lie algebra. Analytical expressions are obtained for eigenstates and eigenvalues. The solutions lead to a number of earlier results discussed in the literature. However, our approach renders a new understanding of "exact isolated" solutions.

Original languageEnglish
Pages (from-to)399-405
Number of pages7
JournalProgress of Theoretical Physics
Issue number3
Publication statusPublished - Sep 2003


ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Koç, R., Tütüncüler, H., Koca, M., & Körcük, E. (2003). Quasi-Exact-Solution of the Generalized E ⊗ ε Jahn-Teller Hamiltonian. Progress of Theoretical Physics, 110(3), 399-405.